| Catalog Number |
02.12.E0212CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-mar-2024 lot 2112606: (b)(4) items manufactured and released on 13-dec-2021.Expiration date: 2026-11-07.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 8 months after primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon revised the liner (12mm) with a thicker one (14mm) and surgery was completed successfully.